Finecure Pharmaceuticals Ltd.
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Kofkul Syrup is a medicine used in the treatment of common cold and cough, providing quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.
Syrup
Kofkul Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. However, it is usually taken only for a short time until the symptoms clear up.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Kofkul Syrup may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Caution is advised when consuming alcohol with Kofkul Syrup. Please consult your doctor.
Kofkul Syrup is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Kofkul Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Kofkul Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate, and Dextromethorphan Hydrobromide. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Kofkul Syrup helps in the treatment of dry cough and other common cold symptoms. Usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache.
Yes, Kofkul Syrup may cause you to feel sleepy or drowsy during your daily activities. It is important to avoid driving a car, operating machinery, working at heights, or participating in potentially dangerous activities until you know how the medicine affects you. If you experience these symptoms while taking the medication, inform your doctor immediately.
No, taking a higher than the recommended dose may not make the medicine more effective and could increase the risk of side effects. If you are experiencing increased symptom severity that is not relieved by the recommended doses, consult your doctor for reevaluation.
No, it is not advisable to breastfeed while using Kofkul Syrup. This medicine contains Chlorpheniramine, an antihistamine, which can pass into breast milk and may harm the baby. If you are advised to take this medicine while breastfeeding, inform your doctor about it.
Store Kofkul Syrup in its original container or packaging, tightly closed. Refer to the product label for proper storage instructions. When finished with the medication, dispose of it safely according to local regulations. Do not allow pets, children, or other individuals to access the medicine without direct supervision.